# SDR WRLA2006023

- Difficulty date: July 20, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CK, FOUND CORROSION ON TEE CHORD AT L43 LT WHEEL WELL, STA 1521.  REMOVE CORROSION AND REEVALUATE, AND GENERATE RFTS FOR REPAIR. FASTENERS REQ'D REMOVAL.
